# SDR AALA20061176

- Difficulty date: December 5, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BUR - DURING DESCENT BOTH PACKS SHUTDOWN.  PRIOR TO LEFT PACK RETURNING THE PASSENGER OXYGEN MASKS DEPLOYED.  LANDED BUR WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  REPLACED BOTH AIRCONDITIONING WATER SEPARATOR ASSEMBLIES.  REPLACED LEFT AND RIGHT PACK ANTI-ICE VALVES.  REPLACED RIGHT PACK PRESSURE REGULATOR OVER-RIDE VALVE S2-40.  REPLACED BOTH CABIN DIFFERENTIAL PRESSURE SWITCHES S1-485 & 486 AND REPAIRED CHAFFED WIRE AT SINGLE ENGINE SECOND SEGMENT CLIMB PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
